Skip to main content

The partition algebra and the Kronecker coefficients

Bowman, Christopher, De Visscher, Maud, Orellana, Rosa (2015) The partition algebra and the Kronecker coefficients. Transactions of the American Mathematical Society, 367 (5). pp. 3647-3667. ISSN 0002-9947. (doi:10.1090/S0002-9947-2014-06245-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70129)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1090/S0002-9947-2014-06245-4

Abstract

We propose a new approach to study the Kronecker coefficients by using the Schur-Weyl duality between the symmetric group and the partition algebra. We explain the limiting behaviour and associated bounds in the context of the partition algebra. Our analysis leads to a uniform description of the reduced Kronecker coefficients when one of the indexing partitions is a hook or a two-part partition.

Item Type: Article
DOI/Identification number: 10.1090/S0002-9947-2014-06245-4
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:40 UTC
Last Modified: 30 May 2019 08:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70129 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):